# SDR AALA202402196333

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 43,165 hours, 18,069 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Guide
- Part number: UNKNOWN
- Condition: Broken
- Location: Aft Lav Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR JAMMED HINGES AND ROLLERS TORN, DIFFICULT TO OPEN AND CLOSE, UPPER PART OF DOORS MAKES CONTACTWITH THE FRAME. REPLACED UPPER DOOR GUIDE ON LEFT HAND AFT LAVATORY DOOR. PER 52-00-00
